MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 5 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 5 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Synovitis (2094); Swelling/ Edema (4577)
Date of Event 11/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient received a left primary attune tka to treat end-stage arthritis with varus alignment.The patella was resurfaced and depuy cement x 2 was utilized.The procedure was completed without complications.Patient received a left knee revision to treat pain, swelling, and increased varus deformity secondary to loosening and collapse of the tibial tray.Upon entering the joint, the surgeon identified and debrided synovitis and scar tissue.The tibial tray was grossly loose and debonded at the cement to implant interface and revised.The surgeon notes there were some tibial cavitary defects identified after the tibial tray was explanted.There was no reported product problem with the revised tibial insert.The patella and femoral components were well-fixed and retained.The patient was revised with attune tibial revision components utilizing competitor cement.The procedure was completed without complications.Doi: (b)(6) 2014; dor: (b)(6) 2021; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
ATTUNE PS FB INSRT SZ 5 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13657151
Report Number1818910-2022-03949
Device Sequence Number16620955
Product Code NJL
UDI-Device Identifier10603295049968
UDI-Public10603295049968
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number1516-40-510
Device Catalogue Number151640510
Device Lot Number316481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer03/26/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date03/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 5 CEM.; ATTUNE MEDIAL DOME PAT 35MM.; ATTUNE PS FEM LT SZ 5 CEM.; SMARTSET GMV 40G US EO.; SMARTSET MV 40G - EO.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale